# SDR MASA200602419

- Difficulty date: October 11, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 20,526 hours, 16,514 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Gasket
- Condition: Damaged
- Location: Fuel Nozzle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7452 ABE - CAPTAIN REPORTED APU FIRE INDICATION ON APPROACH FOR 2 OR 3 SECONDS DURING APU START UP, FOLLOWED BY APU FAIL THEN APU DOOR INHIBIT.  MX INSPECTED AND NO FIRE OCCURRED DURING APU START.  MX R & R THE GASKET ON THE FUEL NOZZLE AND TIGHTENED THE SUPPLY LINE TO THE FLOW DIVIDER.  OP'S CHECK GOOD.
